Random homogenization of coercive Hamilton–Jacobi equations in 1d

  • Hongwei GaoEmail author


In this paper, we prove the random homogenization of general coercive non-convex Hamilton–Jacobi equations in the one dimensional case. This extends the result of Armstrong, Tran and Yu when the Hamiltonian has a separable form \(H(p,x,\omega )=H(p)+V(x,\omega )\) for any coercive H(p).

Mathematics Subject Classification




The author would like to thank the anonymous referee for helpful suggestions in writing. This work is partially supported by the author’s advisor Professor Yifeng Yu’s Grant DMS-1151919.


  1. 1.
    Armstrong, S.N., Cardaliaguet, P.: Stochastic homogenization of quasilinear Hamilton–Jacobi equations and geometric motions (2015). arXiv:1504.02045 [math.AP]. (preprint)
  2. 2.
    Armstrong, S.N., Souganidis, P.E.: Stochastic homogenization of level-set convex Hamilton–Jacobi equations. Int. Math. Res. Not. 15, 3420–3449 (2013)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Armstrong, S.N., Tran, H.V., Yu, Y.: Stochastic homogenization of a nonconvex Hamilton–Jacobi equation (2013). arXiv:1311.2029 [math.AP]. (preprint)
  4. 4.
    Armstrong, S.N., Tran, H.V., Yu, Y.: Stochastic homogenization of nonconvex Hamilton–Jacobi equations in one space dimension (2014). arXiv:1410.7053 [math.AP]. (preprint)
  5. 5.
    Davini, A., Siconolfi, A.: Exact and approximate correctors for stochastic Hamiltonians: the 1-dimensional case. Math. Ann. 345(4), 749–782 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Evans, L.C.: Partial differential equations. In: Graduate Studies in Mathematics, vol. 19, 2nd edn. American Mathematical Society, Providence (2010)Google Scholar
  7. 7.
    Jing, W., Souganidis, P.E., Tran, H.V.: Large time average of reachable sets and applications to homogenization of interfaces moving with oscillatory spatio-temporal velocity (2014). arXiv:1408.2013v1 [math.AP]. (preprint)
  8. 8.
    Rezakhanlou, F., Tarver, J.E.: Homogenization for stochastic Hamilton–Jacobi equations. Arch. Rat. Mech. Anal. 151(4), 277–309 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Schwab, R.W.: Stochastic homogenization of Hamilton–Jacobi equations in stationary ergodic spatio-temporal media. Indiana Univ. Math. J. 58(2), 537–581 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Souganidis, P.: Stochastic homogenization of Hamilton–Jacobi equations and some applications. Asymptot. Anal. 20(1), 1–11 (1999)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of CaliforniaIrvineUSA

Personalised recommendations